# SDR PIDR07009

- Difficulty date: October 10, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: XAVIV
- Make and model: Boeing 737301
- Aircraft serial: 23560
- Aircraft time: 57,429 hours, 36,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e-747 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CRACK IN THE CHEM-MILL POCKET OF FUSELAGE SKIN AT STR 21RT. BETWEEN BS727E AND BS747.  REPAIRED IAW SRM 53-00-01 REPAIR 31.
